Die Irreduzibilitat der Kreisteilungsgleichung

Josef Plemelj

Publications de l'Institut Mathématique (1933)

  • Volume: 2, Issue: 2, page 164-165
  • ISSN: 0350-1302

How to cite


Josef Plemelj. "Die Irreduzibilitat der Kreisteilungsgleichung." Publications de l'Institut Mathématique 2.2 (1933): 164-165. <http://eudml.org/doc/253634>.

author = {Josef Plemelj},
journal = {Publications de l'Institut Mathématique},
keywords = {algebra, number theory},
number = {2},
pages = {164-165},
publisher = {Matematički institut SANU},
title = {Die Irreduzibilitat der Kreisteilungsgleichung},
url = {http://eudml.org/doc/253634},
volume = {2},
year = {1933},

AU - Josef Plemelj
TI - Die Irreduzibilitat der Kreisteilungsgleichung
JO - Publications de l'Institut Mathématique
PY - 1933
PB - Matematički institut SANU
VL - 2
IS - 2
SP - 164
EP - 165
KW - algebra, number theory
UR - http://eudml.org/doc/253634
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.